# SDR DHL2005782533

- Difficulty date: March 13, 2005
- Submitted: April 4, 2005
- Operation: Air carrier
- Aircraft: N782DH
- Make and model: Boeing 727227
- Aircraft serial: 21998
- Aircraft time: 59,330 hours, 33,035 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Nose Cowl
- Condition: Dented
- Location: Nr 3 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENGINE NOSE COWL, EXTERIOR SKIN AT 9 O'CLOCK FWD OF LOWER LATCH HANDLE, SKIN IS DENTED.  DAMAGE ON NR 3 ENGINE NOSE COWL EXTERIOR SKIN AT 9 O'CLOCK FWD OF LOWER LATCH HANDLE OUT OF LIMITS IAW 727 SRM 54-30-1 FIG 1.  CUTOUT DAMAGED AREA DIM 1 INCH BY 3/4 INCH AND FABBED REPAIR DOUBLER FROM 2024T3 .050 PO NR 9001873 DIM. 10 1/2 INCH BY 5 7/8 INCH IAW 727 SRM 54-30-2 FIG 1 AND 54-30-3 FIG 8.  DOUBLER TREATED AND PRIMED IAW 727 SRM 51-10-2 AND INSTALLED IAW 727 SRM 54-30-3 FIG 8.
